Alert archive / Colorado / Freeze Warnings in 2014
Freeze Warning 11, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Nov 10, 2014, 3:44 AM MST for 4 counties in Colorado. It took effect at Nov 10, 2014, 5:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2014, 3:44 AM MST (10:44 UTC)
- In effect from
- Nov 10, 2014, 5:00 PM MST
- Expired
- Nov 10, 2014, 11:45 PM MST
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3714 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
084 WWUS75 KPUB 101044 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 344 AM MST MON NOV 10 2014 COZ083-085-101845- /O.UPG.KPUB.FZ.A.0005.141111T0000Z-141111T1700Z/ /O.NEW.KPUB.FZ.W.0011.141111T0000Z-141111T1700Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS 344 AM MST MON NOV 10 2014 ...FREEZE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM MST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...PORTIONS OF SOUTHEAST COLORADO THAT HAVE NOT YET EXPERIENCED A WIDESPREAD HARD FREEZE INCLUDING...SOUTHERN EL PASO AND EASTERN FREMONT COUNTIES * TEMPERATURE...A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE REGION LATE MONDAY AFTERNOON...SPREADING FREEZING TEMPERATURES INTO THE REGION BEGINNING AS EARLY AS 6 PM FOR PORTIONS OF SOUTHERN EL PASO COUNTY...AND AROUND 9 PM FOR EASTERN FREMONT COUNTY. ALTHOUGH TEMPERATURES ARE NOT EXPECTED TO WARM MUCH ABOVE FREEZING FOR SEVERAL DAYS...TEMPERATURES IN THE TEENS TO LOWER 20S MONDAY NIGHT WILL BRING THE GROWING SEASON TO AN END BY TUESDAY MORNING. * IMPACT...THIS WILL BRING A WIDESPREAD KILLING FREEZE TO REGION. BE SURE TO WINTERIZE YOUR HOME AND VEHICLES AND PROTECT OUTDOOR PLUMBING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
299 WWUS75 KPUB 101836 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1136 AM MST MON NOV 10 2014 COZ083-085-110245- /O.CON.KPUB.FZ.W.0011.141111T0000Z-141111T1700Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS 1136 AM MST MON NOV 10 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM MST TUESDAY... * LOCATION...PORTIONS OF SOUTHEAST COLORADO THAT HAVE NOT YET EXPERIENCED A WIDESPREAD HARD FREEZE INCLUDING...SOUTHERN EL PASO COUNTY AND EASTERN FREMONT COUNTY. * TEMPERATURE...A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON...SPREADING FREEZING TEMPERATURES INTO THE REGION BEGINNING AS EARLY AS 5 PM FOR PORTIONS OF SOUTHERN EL PASO COUNTY...AND AROUND 8 PM FOR EASTERN FREMONT COUNTY. ALTHOUGH TEMPERATURES ARE NOT EXPECTED TO WARM MUCH ABOVE FREEZING FOR SEVERAL DAYS...TEMPERATURES IN THE TEENS TO LOWER 20S TONIGHT WILL BRING THE GROWING SEASON TO AN END BY TUESDAY MORNING. * IMPACT...THIS WILL BRING A WIDESPREAD KILLING FREEZE TO REGION. BE SURE TO WINTERIZE YOUR HOME AND VEHICLES AND PROTECT OUTDOOR PLUMBING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
704 WWUS75 KPUB 110149 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 649 PM MST MON NOV 10 2014 COZ083-085-111000- /O.CON.KPUB.FZ.W.0011.000000T0000Z-141111T1700Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS 649 PM MST MON NOV 10 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MST TUESDAY... * LOCATION...SOUTHERN EL PASO COUNTY AND EASTERN FREMONT COUNTY. * TEMPERATURE...AN ARCTIC COLD FRONT HAS MOVED THROUGH THE REGION...AND HAS SPREAD FREEZING TEMPERATURES INTO THE REGION. THIS WILL BRING AND END TO THE GROWING SEASON...AS A HARD FREEZE WILL CONTINUE THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
805 WWUS75 KPUB 110645 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1145 PM MST MON NOV 10 2014 COZ083-085-110745- /O.CAN.KPUB.FZ.W.0011.000000T0000Z-141111T1700Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS 1145 PM MST MON NOV 10 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE WARNING FOR SOUTHERN EL PASO AND EASTERN FREMONT COUNTIES. A WIDESPREAD KILLING FREEZE OCCURRED IN EASTERN FREMONT AND SOUTHERN EL PASO COUNTIES THIS EVENING. THESE AREAS WERE THE LAST LOCATIONS IN SOUTHEAST COLORADO THAT HAD PREVIOUSLY NOT SEEN A KILLING FREEZE. SINCE THEY HAVE NOW HAD A KILLING FREEZE...NO MORE FREEZE HIGHLIGHTS WILL BE ISSUED THIS SEASON FOR THESE AREAS OR FOR THE REST OF SOUTHEAST COLORADO. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Nov 9, 10:21 PM MST, 5 hours 23 minutes earlier.
Area forecast discussion, Nov 9, 10:21 PM MST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1021 PM MST SUN NOV 9 2014 .UPDATE... ISSUED AT 844 PM MST SUN NOV 9 2014 MADE SOME ADJUSTMENTS TO THE OVERNIGHT FORECAST IN REGARDS TO TEMPERATURES...WINDS AND HUMIDITIES. THE LATEST MODEL GUIDANCE ALONG WITH WAVE CLOUD ACTIVITY AND PROJECTED GUSTY WINDS OVER THE EASTERN MOUNTAINS INTO THE LEE SLOPES. RAISED EXPECTED OVERNIGHT LOWS ON THE EASTERN MIDSLOPES A GOOD 10-15 DEGREES WITH MOST AREAS IN THE BANANA BELT REMAINING IN THE 50S FOR LOWS. THIS IN TURN REDUCED THE HUMIDITY RECOVERIES EXPECTED FOR TONIGHT. WINDS GUSTING TO NEAR 30 KTS ARE POSSIBLE IN WIND PRONE GAP AREAS LATE TONIGHT INTO MONDAY MORNING. MOZLEY UPDATE ISSUED AT 445 PM MST SUN NOV 9 2014 GIVEN THE HIGH LEVEL OF CERTAINTY OF A WIDESPREAD KILLING FREEZE MONDAY NIGHT/TUESDAY BEHIND THE ARCTIC COLD FRONT...ISSUED A FREEZE WATCH FOR SOUTHERN EL PASO AND EASTERN FREMONT COUNTIES. THESE ARE THE ONLY 2 ZONES WHICH HAVE NOT EXPERIENCED A WIDESPREAD HARD FREEZE YET THIS SEASON. SINCE ALL OTHER AREAS HAVE...THEY ARE NOT INCLUDED IN THE FREEZE WATCH EVEN THOUGH FREEZING TEMPERATURES WILL OCCUR OVER ALL OF SOUTHEAST COLORADO. IN FACT IT IS LIKELY THAT THE MAJORITY OF SOUTHEAST COLORADO WILL NOT WARM MUCH ABOVE FREEZING OVER THE NEXT SEVERAL DAYS. HOWEVER SINCE AT LEAST 3 HOURS OF 28 DEGREES OR COLDER WILL END THE GROWING SEASON WILL RUN THE FREEZE WATCH THROUGH 17Z TUESDAY MORNING. -KT && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 243 PM MST SUN NOV 9 2014 PRIMARY NEAR/SHORT TERM METEOROLOGICAL ISSUES CONTINUE TO BE TEMPERATURES...WINDS AND POPS. FORECAST DISTRICT CURRENTLY GRACED BY ABOVE SEASONAL TEMPERATURES...WAVE CLOUDS OVER EASTERN SECTIONS AND SOME LOCALIZED GUSTY WINDS...ESPECIALLY OVER HIGHER TERRAIN LOCATIONS. RECENT FORECAST MODEL SOUNDINGS...REAL-TIME DATA AND COMPUTER SIMULATIONS INDICATE THAT NORTHWESTERLY TO ZONAL UPPER FLOW WILL CONTINUE INTO MONDAY AFTERNOON. AT THE SURFACE...STRONG COLD FRONT(PUSHED BY DEVELOPING 1047 MB SURFACE HIGH OVER ALBERTA PROVINCE CANADA BY 00Z TUESDAY) IS STILL EXPECTED TO PUSH ACROSS SOUTHEASTERN COLORADO BY MONDAY AFTERNOON WITH PRECIPITATION DEVELOPING(INCLUDING SNOW) OVER PRIMARILY NORTHERN SECTIONS OF EL PASO...TELLER AND KIOWA COUNTIES AS WELL AS PORTIONS OF THE CENTRAL MOUNTAINS BY LATE MONDAY AFTERNOON/EVENING. COLDER TEMPERATURES WILL BE MOVING INTO THE FORECAST DISTRICT BY 00Z TUESDAY...HOWEVER COLDEST CONDITIONS WILL RESERVED FOR LONGER TERM...PLEASE REVIEW LONGER TERM DISCUSSION SHOWN BELOW. FINALLY...LOCALIZED GUSTY WINDS ARE ANTICIPATED OVER PRIMARILY HIGHER TERRAIN LOCATIONS FROM TONIGHT INTO MONDAY MORNING WITH STRONG NORTHERLY WINDS THEN EXPECTED OVER EASTERN SECTIONS BY MONDAY AFTERNOON AS COLD FRONT SURGES RAPIDLY SOUTH ACROSS THE FORECAST DISTRICT. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 243 PM MST SUN NOV 9 2014 ...COLD AIR WITH CHANCES FOR LIGHT SNOW ON THE WAY... ARCTIC COLD FRONT STILL ON TRACK TO MAKE A STRONG PUSH THROUGH EASTERN COLORADO MONDAY EVENING. THE FRONT IS NOT VERY MOIST BUT WILL LIKELY SQUEEZE OUT A FEW FLURRIES AS IT MOVES SOUTH MONDAY EVENING. BEST ODDS ARE ALONG THE PALMER DIVIDE...HAVE BOOSTED THOSE POPS TO 60 PERCENT. ELSEWHERE...KIND OF A HIT OR MISS DEAL...WITH AREAS OF FLURRIES HERE AND THERE SO ISOLATED POPS MORE APPROPRIATE IN MOST CASES. HOWEVER...A LITTLE BETTER ODDS OF SEEING SOME FLURRIES CAN BE EXPECTED OVER THE PIKES PEAK AREA MOUNTAINS...THE WETS AND THE NORTHERN SANGRE DE CRISTOS. TUESDAY...THE MAIN STORY WILL BE THE SUDDEN CHANGE TO WINTER-LIKE COLD TEMPERATURES. AFTER WEEKS OF VERY MILD FALL WEATHER...SOUTHERN COLORADO...THE EASTERN PART ANYWAY...WILL SEE A FRIGID AIR MASS BY MID NOVEMBER STANDARDS. HIGHS ON TUESDAY OVER THE PLAINS WILL BE ABOUT 35 TO 40 DEGREES COOLER THAN ON MONDAY AND ABOUT 25 TO 30 DEGREES BELOW AVERAGE. ELSEWHERE...TEMPERATURES WILL DROP ABOUT 5 TO 10 DEGREES ON TUESDAY...AND END UP PRETTY CLOSE TO AVERAGE FOR THIS TIME OF YEAR. COULD STILL BE A FEW SPOTTY FLURRIES AROUND ON TUESDAY BUT THE MAIN STORY WILL BE THE DROP IN THE TEMPERATURES. ANOTHER SURGE OF REINFORCING COLD AIR AND ANOTHER CHANCE FOR SOME LIGHT SNOW WILL MOVE ACROSS THE REGION WEDNESDAY AFTERNOON AND NIGHT. THE COLD AND SNOW CHANCES WILL BE TRIGGERED BY THE INTERACTION OF AN UPPER LEVEL SHORTWAVE DROPPING SOUTHEAST FROM CANADA AND A SURGE OF MOISTURE MOVING IN FROM THE PACIFIC. THE 2 WILL MERGE AND MOVE ACROSS COLORADO WEDNESDAY AFTERNOON AND NIGHT. SNOW CHANCES MAY BE A LITTLE BETTER WITH THIS SYSTEM BUT IT IS STILL TOO EARLY TO TELL. IT MAY END UP BEING JUST ANOTHER BURST OF SPOTTY LIGHT SNOW NOT AMOUNTING TO A WHOLE LOT. THE ONE THING IT WILL DO IS REINFORCE THE COLD AIR OVER THE PLAINS FOR BOTH WEDNESDAY AND THURSDAY. HIGHS THESE DAYS WILL BE EVEN COLDER THAN ON TUESDAY. OVER THE PLAINS...HIGHS WILL DROP ANOTHER 5 DEGREES WHILE READINGS ELSEWHERE SCOOT DOWN A DEGREE OR 2 MORE AS WELL. ADDITIONALLY...MORNING LOWS WILL BE DROPPING INTO THE TEENS AND 20S...WITH EVEN SOME SINGLE DIGITS OVER THE PLAINS BY THURSDAY MORNING. STARTING ABOUT THURSDAY...THE ARRIVAL OF MOIST WINDS FROM THE PACIFIC SHOULD REALLY CRANK UP THE SNOW GUNS ALONG THE CONTINENTAL DIVIDE. THE WAY IT LOOKS RIGHT NOW...WINTER WEATHER HIGHLIGHTS WILL EVENTUALLY BE NEEDED ALONG THE DIVIDE STARTING ABOUT THURSDAY AND CONTINUING AT TIMES THROUGH THE WEEKEND. THIS PERIOD OF WET WEATHER SHOULD HELP TO START BUILDING THE WINTER SNOWPACK...NOT TO MENTION NEXT SUMMER'S WATER SUPPLY. UNFORTUNATELY...IT WILL ALSO BRING BACK HAZARDOUS WINTER TRAVEL CONDITIONS. FRIDAY THROUGH THE WEEKEND...THE PICTURE BECOMES A LITTLE FUZZY. THE GFS IS QUICK TO WARM THINGS FRIDAY AND THEN BRINGS ONE MORE WEAK SHORTWAVE WITH SLIGHT COOLING AND SLIGHT SNOW CHANCES ACROSS THE REGION OVER THE WEEKEND. THE ECMWF...ON THE OTHER HAND...WARM THINGS A LITTLE ON FRIDAY AND KEEPS SOME PRECIP IN AREA...AND THEN BRINGS A MUCH...MUCH MORE SIGNIFICANT SHOT OF COLD AIR AND SNOW TO THE REGION OVER THE WEEKEND. THE ECMWF HAS BEEN WAVERING ON THIS FROM RUN TO RUN...SO FORECASTER CONFIDENCE IN THE SOLUTION IS NOT GREAT AT THIS TIME. CURRENT FORECASTS LEAN TOWARD THE GFS SOLUTION BUT THE ECMWF SOLUTION CERTAINLY HAS OUR ATTENTION. IF IT TURNED OUT TO BE CORRECT...SOUTHERN COLORADO COULD SEE A WIDESPREAD SNOWFALL ACCOMPANIED BY ANOTHER SHOT OF COLD ARCTIC AIR. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1015 PM MST SUN NOV 9 2014 KALS...VFR CONDITIONS THROUGH MONDAY AFTERNOON WITH CIGS LOWERING THROUGH MONDAY EVENING TO AROUND 3500 FEET. WINDS WILL INCREASE BY LATE MORNING UT OF THE SOUTHWEST WITH GUSTS TO NEAR 30 KTS POSSIBLE. A COLD FRONT WILL PUSH SOUTH ACROSS THE TERMINAL MONDAY EVENING WITH WINDS SHIFTING NORTHERLY AND WEAKENING MONDAY NIGHT. KCOS...VFR CONDITIONS THROUGH EARLY MONDAY AFTERNOON. WESTERLY WINDS WILL BE BREEZY THROUGH THE EARLY AFTERNOON. A VERY STRONG COLD FRONT IS FORECAST TO DROP SOUTH OVER KCOS AROUND 20Z WITH GUSTS APPROACHING 40 KTS BEHIND IT. CIGS WILL FALL BEHIND THE FRONT TO 1-2 KFT THROUGH THE EVENING. A FEW LIGHT RAIN...CHANGING TO SNOW...SHOWERS ARE POSSIBLE BEHIND THE FRONT MONDAY EVENING. KPUB...VFR CONDITIONS THROUGH EARLY MONDAY AFTERNOON. WESTERLY WINDS WILL BE BREEZY AHEAD OF A VERY STRONG COLD FRONT WHICH WILL PASS ACROSS THE TERMINAL BY 21Z. STRONG NORTH WINDS WILL GUST TO NEAR 45 KTS BEHIND THE COLD FRONT. THIS WILL LIKELY PRODUCE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITY AT THE TERMINAL. CIGS WILL FALL TO 2500-3000 FEET THROUGH THE EVENING BEHIND THE FRONT. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR COZ083-085. && UPDATE...MOZLEY SHORT TERM...77 LONG TERM...LW AVIATION...MOZLEY
Hazardous weather outlook, Nov 9, 9:02 PM MST, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 902 PM MST SUN NOV 9 2014 COZ058>089-093>099-110415- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 902 PM MST SUN NOV 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH COLDER AIR WILL DROP SOUTH ACROSS THE AREA MONDAY AFTERNOON AS AN ARCTIC COLD FRONT MOVES THROUGH THE STATE. HIGH TEMPERATURES OVER EASTERN COLORADO WILL ONLY REACH THE 30S TUESDAY WITH MAINLY 20S ON WEDNESDAY AND THURSDAY. OVERNIGHT LOWS THROUGH THE PERIOD WILL FALL INTO THE TEENS AND SINGLE DIGITS. SOME LIGHT SNOW WILL ACCOMPANY THE COLDER AIR...WITH LIGHT ACCUMULATIONS OVER THE PALMER DIVIDE AND ACROSS THE EASTERN MOUNTAINS MONDAY NIGHT INTO TUESDAY. MORE WIDESPREAD LIGHT SNOW WILL BE POSSIBLE LATE IN THE WEEK ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO AS ANOTHER DISTURBANCE MOVES ACROSS THE REGION. PREPARATIONS SHOULD BE MADE TO PROTECT SENSITIVE OUTDOOR PLANTS AND EXPOSED WATER PIPES TO KEEP THEM FROM FREEZING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 88/88
Nearby
Freeze Warnings in Colorado, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.